# SDR DALA2024071607171

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP WEB STA Y=656, 715, AND STA X=-45 AT PAX CABIN. SUMMARY OF NRC 00451: CUSP WEB STA Y=656, 715, AND STA X=-45 AT PAX CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4, FIG 203 AND FIG 211. (LP #0449560)
